# SDR A6WA200840343

- Difficulty date: April 12, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 12,177 hours, 11,224 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FRAME 280, LBL 9 WL 73.00.  - - FRAME AT FS 280 LBL 9 WL 73.00 REPAIRED IAW REO 601R-53-11-171 REV "D" SCHEME B. .
